Hi All I'm in my 3rd packet of tamoxifen and can't help feeling that this drug is not right. I'm not having any menopausal symptoms, in fact I couldn't be more pre-menapausal. Regular periods, perfect cycle better than before tamoxifen. But I am having 10 days of excessive pelvic pressure and pain, pmt and a brain fog that is stopping me functioning normally. I went to see my oncologist and he thinks my body sensed the block from the Tamoxifen and started to over produce oestrogen. I've bloods taken and I'm waiting for a full scan of the pelvis etc to see if I gave any thickening of my womb etc or cysts etc. That's one side of life. Today, though, I went to the optician. I have cholesterol so bad that it can be seen in my eyes! I have never had a cholesterol problem. I can't help thinking that this drug is not right. I'd love to hear from anyone who has had a similar experience? I have read some articles about the damage Tamoxifen can do to your liver and how cholesterol can makes cells resistant to Tamoxifen. I also wonder why regular blood tests aren't taken to make sure these things aren't happening.
... View more